MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5810
Medical Device Problem Codes Difficult to Interrogate (1331); Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Codes Muscle Stimulation (1412); Discomfort (2330)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the device exhibited backup vvi operation most probably due to low battery.Due to poor telemetry the device was not restored from backup to normal functions.The patient experienced pocket stimulation and discomfort.No intervention was performed.The patient will continue to be monitored.
 
Event or Problem Description
New information states that device replacement was discussed.The patient was in a stable condition.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8485568
Report Number2017865-2019-05025
Device Sequence Number1538122
Product Code LWP
UDI-Device Identifier05414734009546
UDI-Public05414734009546
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number5810
Device Lot Number2831333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight60